# SDR USAA020075

- Difficulty date: February 13, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCH CRACK, 3 INCH AFT OF FS 727E JUST BELOW S22L.  INSTALLED DOUBLER PER BOEING SRM 53-00-01, FIG 201.  (M)
